Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Addition theorems for arbitrary plane and spherical waves


Author: Calvin H. Wilcox
Journal: Proc. Amer. Math. Soc. 11 (1960), 817-825
MSC: Primary 33.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0121514-2
MathSciNet review: 0121514
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. L. Burchnall, The Bessel polynomials, Canad. J. Math. vol. 3 (1951) pp. 62-68. MR 0039123 (12:499c)
  • [2] A. Clebsch, Über die Reflexion an einer Kugelfläche, J. Reine Angew. Math. vol. 61 (1863) pp. 195-262.
  • [3] E. W. Hobson, The theory of spherical and ellipsoidal harmonics, Cambridge University Press, 1931.
  • [4] O. D. Kellogg, Foundations of potential theory, Berlin, J. Springer, 1929. MR 0222317 (36:5369)
  • [5] H. L. Krall and O. Frink, A new class of orthogonal polynomials: The Bessel polynomials, Trans. Amer. Math. Soc. vol. 65 (1949) pp. 100-115. MR 0028473 (10:453a)
  • [6] H. Lamb, Hydrodynamics, 6 ed., Cambridge University Press, 1932. MR 1317348 (96f:76001)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33.00

Retrieve articles in all journals with MSC: 33.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0121514-2
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society